# SDR IPXA1667660

- Difficulty date: June 21, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252428
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSE RT BS 955 REAR SPAR B/H FITTING AREA 1 EA FASTENER HOLE FOUND 2EA CRKS AT FAIL SAFE STRAP APPROX .1250" IN LENGTH ON 4 O/C POSITION AND THROUGH THICKNESS OM 10 O/C POSITION.  FUSE RT BS 955 REAR SPAR B/H FITTING FAIL SAFE STRAP REPAIRED IAW EO B767-5350-17922-I APP D ORG MAT'L 2024T351-0750" MACHINED STRAP CRK APPROX .1250" IN LENGTH ON 4 O/C POSITION AND THROUGH THICKNESS ON 10 O/C POSITION FINAL CUTOUT SIZE 7.75" X 2"  REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
